MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HOLDER FOR REAMING GUIDES; EXTREMITY INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS INC US HOLDER FOR REAMING GUIDES; EXTREMITY INSTRUMENTS : HANDLES
Model Number 2307-74-001
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the proximal reaming guide holder internal rod got stuck inside proximal reaming guide holder and was unable to be removed or completely advanced so was unable to be used.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :the device associated with this complaint was received for examination.The photo investigation and visual examination found the middle section of the handle nicked, however the device was functionally tested and the reported allegation cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot :a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the investigation could not retrieve the required lot code.H10 additional narrative: added: d4 (lot), d9 and h4 corrected: h3.

Brand Name
HOLDER FOR REAMING GUIDES
Common Device Name
EXTREMITY INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14743625
Report Number1818910-2022-11274
Device Sequence Number14784028
Product Code LXH
UDI-Device Identifier10603295116127
UDI-Public10603295116127
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-74-001
Device Catalogue Number230774001
Device Lot Number5243405
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown